Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Linear algebra and its applications

Total activitats: 87
Títol addicional
ScienceDirect e-journals
ISSN
0024-3795 Obrir en finestra nova
Publicació / Producció
[New York] : North Holland, 19??-
Editorial
Elsevier
URL
https://www.sciencedirect.com/web-editions?_ob=JournalURL&_cdi=5653&_auth=y&_acct=C000020503&_version=1&_urlVersion=0&_userid=427460&md5=bd13c09cb9aa4156285d0b00b6e86565 Obrir en finestra nova

Producció científica

1 a 50 de 87 resultats
 
  • Wildness of the problems of classifying two-dimensional spaces of commuting linear operators and certain Lie algebras  Accés obert

     Futorny, V.; Klymchuk, T.; Petravchukc, A.; Sergeichuk , V.
    Linear algebra and its applications
    Vol. 536, p. 201-209
    DOI: 10.1016/j.laa.2017.09.019
    Data de publicació: 2018-01-01
    Article en revista
    Accés al text complet
  • The spectra of subKautz and cyclic Kautz digraphs  Accés obert

     Dalfo, C.
    Linear algebra and its applications
    Vol. 531, p. 210-219
    DOI: 10.1016/j.laa.2017.05.046
    Data de publicació: 2017-10-15
    Article en revista
    Accés al text complet
  • Generalization of Roth's solvability criteria to systems of matrix equations

     Dmytryshyn, A.; Futorny, V.; Klymchuk, T.; Sergeichuk , V.
    Linear algebra and its applications
    Vol. 527, p. 294-302
    DOI: 10.1016/j.laa.2017.04.011
    Data de publicació: 2017-08-15
    Article en revista
  • Explicit inverse of a tridiagonal (p,r)-Toeplitz matrix

     Encinas, A.; Jiménez, M.J.
    Linear algebra and its applications
    DOI: 10.1016/j.laa.2017.06.010
    Data de publicació: 2017-06-12
    Article en revista
  • On the geometry of realizable Markov parameters by SIMO and MISO systems

     Baragaña, I.; Puerta, F.; Zaballa, I.
    Linear algebra and its applications
    Vol. 518, p. 97-143
    DOI: 10.1016/j.laa.2016.12.032
    Data de publicació: 2017-04-01
    Article en revista
  • Iterated line digraphs are asymptotically dense  Accés obert

     Dalfo, C.
    Linear algebra and its applications
    Vol. 529, p. 391-396
    DOI: 10.1016/j.laa.2017.04.036
    Data de publicació: 2017
    Article en revista
    Accés al text complet
  • Roth’s solvability criteria for the matrix equations AX - XB^ = C and X - AXB^ = C over the skew field of quaternions with aninvolutive automorphism q ¿ qˆ  Accés obert

     Futorny, V.; Klymchuk, T.; Sergeichuk , V.
    Linear algebra and its applications
    Vol. 510, p. 246-258
    DOI: 10.1016/j.laa.2016.08.022
    Data de publicació: 2016-12-01
    Article en revista
    Accés al text complet
  • On graph combinatorics to improve eigenvector-based measures of centrality in directed networks

     Arratia, A.; Marijuan, C.
    Linear algebra and its applications
    Vol. 504, p. 325-353
    DOI: 10.1016/j.laa.2016.04.011
    Data de publicació: 2016-09-01
    Article en revista
  • Cospectral digraphs from locally line digraphs

     Dalfo, C.; Fiol, M.
    Linear algebra and its applications
    Vol. 500, p. 52-62
    DOI: 10.1016/j.laa.2016.03.014
    Data de publicació: 2016-07-01
    Article en revista
  • Counting d-dimensional hyperinvariant subspaces of a Weyr matrix

     Ferrer, J.; Mingueza, D.; Montoro, E.
    Linear algebra and its applications
    Vol. 493, p. 14-27
    DOI: 10.1016/j.laa.2015.11.026
    Data de publicació: 2016-03-15
    Article en revista
  • Green operators of networks with a new vertex  Accés obert

     Carmona, A.; Encinas, A.; Gago, S.; Mitjana, M.
    Linear algebra and its applications
    Vol. 491, p. 419-433
    DOI: 10.1016/j.laa.2015.11.012
    Data de publicació: 2016-02-15
    Article en revista
    Accés al text complet
  • Quotient-polynomial graphs

     Fiol, M.
    Linear algebra and its applications
    Vol. 488, p. 363-376
    DOI: 10.1016/j.laa.2015.09.053
    Data de publicació: 2016-01-01
    Article en revista
  • Distance-regular graphs where the distance-d graph has fewer distinct eigenvalues  Accés obert

     Fiol, M.; Brouwer, A.
    Linear algebra and its applications
    Vol. 480, p. 115-126
    DOI: 10.1016/j.laa.2015.04.020
    Data de publicació: 2015-05-16
    Article en revista
    Accés al text complet
  • Completion and decomposition of a clutter into representable matroids  Accés obert

     Martí-Farré, J.; De Mier, A.
    Linear algebra and its applications
    Vol. 472, p. 31-47
    DOI: 10.1016/j.laa.2015.01.023
    Data de publicació: 2015-05-01
    Article en revista
    Accés al text complet
  • Discrete Serrin's problem  Accés obert

     Arauz, C.; Carmona, A.; Encinas, A.
    Linear algebra and its applications
    Vol. 468, p. 107-121
    DOI: 10.1016/j.laa.2014.01.038
    Data de publicació: 2015-03-01
    Article en revista
    Accés al text complet
  • Perturbations of discrete elliptic operators  Accés obert

     Carmona, A.; Encinas, A.; Mitjana, M.
    Linear algebra and its applications
    Vol. 468, p. 270-285
    DOI: 10.1016/j.laa.2014.10.042
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • Green matrices associated with generalized linear polyominoes  Accés obert

     Carmona, A.; Encinas, A.; Mitjana, M.
    Linear algebra and its applications
    Vol. 468, p. 38-47
    DOI: 10.1016/j.laa.2013.12.039
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • The Laplacian spectral excess theorem for distance-regular graphs

     Van Dam, E.; Fiol, M.
    Linear algebra and its applications
    Vol. 458, p. 245-250
    DOI: 10.1016/j.laa.2014.06.001
    Data de publicació: 2014-10-01
    Article en revista
  • An interlacing approach for bounding the sum of Laplacian eigenvalues of graphs

     Abiad, A.; Fiol, M.; Haemers, Willem H.; Perarnau-Llobet, G.
    Linear algebra and its applications
    Vol. 448, p. 11-21
    DOI: 10.1016/j.laa.2014.02.003
    Data de publicació: 2014-05-01
    Article en revista
  • Discrete elliptic operators and their Green operators

     Carmona, A.; Encinas, A.; Mitjana, M.
    Linear algebra and its applications
    Vol. 442, p. 115-134
    Data de publicació: 2014
    Article en revista
  • Determinant of a matrix that commutes with a Jordan matrix

     Montoro, M.; Ferrer, J.; Mingueza, D.
    Linear algebra and its applications
    Vol. 439, num. 12, p. 3945-3954
    DOI: 10.1016/j.laa.2013.10.023
    Data de publicació: 2013-10-30
    Article en revista
  • Description of characteristic non-hyperinvariant subspaces over the field GF(2)

     Mingueza, D.; Montoro, M.; Pacha, Juan R
    Linear algebra and its applications
    Vol. 439, num. 12, p. 3734-3745
    DOI: 10.1016/j.laa.2013.10.025
    Data de publicació: 2013-10-26
    Article en revista
  • Generating Markov evolutionary matrices for a given branch length

     Casanellas, M.; Kedzierska, A.
    Linear algebra and its applications
    Vol. 438, num. 5, p. 2484-2499
    DOI: 10.1016/j.laa.2012.11.009
    Data de publicació: 2013-03-01
    Article en revista
  • On the Fiedler value of large planar graphs

     Barriere, E.; Huemer, C.; Mitsche, D.; Orden, D.
    Linear algebra and its applications
    Vol. 439, num. 7, p. 2070-2084
    DOI: 10.1016/j.laa.2013.05.032
    Data de publicació: 2013
    Article en revista
  • On the existence of a common eigenvector for all matrices in the commutant of a single matrix

     Magret, M. D.; Montoro, M.
    Linear algebra and its applications
    Vol. 437, num. 5, p. 1285-1292
    DOI: 10.1016/j.laa.2012.04.011
    Data de publicació: 2012-09
    Article en revista
  • The M-matrix inverse problem for singular and symmetric Jacobi matrices

     Bendito, E.; Carmona, A.; Encinas, A.; Mitjana, M.
    Linear algebra and its applications
    Vol. 436, num. 5, p. 1090-1098
    DOI: 10.1016/j.laa.2011.06.044
    Data de publicació: 2012-03-01
    Article en revista
  • Pseudo-distance-regularized graphs are distance-regular or distance-biregular

     Fiol, M.
    Linear algebra and its applications
    Vol. 437, num. 12, p. 2973-2977
    DOI: 10.1016/j.laa.2012.07.019
    Data de publicació: 2012
    Article en revista
  • An algorithm to solve any tropical linear system AOx:BOx

     Lorenzo, E.; de la Puente, M.
    Linear algebra and its applications
    Vol. 4, num. 435, p. 884-901
    DOI: 10.1016/j.laa.2011.02.014,
    Data de publicació: 2011-03-01
    Article en revista
  • Realizations of perturbations of an observable pair with prescribed indices

     Beitia, M.; Compta, Albert; de Hoyos, I.; Peña, M.
    Linear algebra and its applications
    Vol. 434, num. 5, p. 1325-1335
    DOI: 10.1016/j.laa.2010.11.009
    Data de publicació: 2011
    Article en revista
  • On perturbations of almost distance-regular graphs

     Dalfo, C.; van Dam, E.; Fiol, M.
    Linear algebra and its applications
    Vol. 435, num. 10, p. 2626-2638
    DOI: 10.1016/j.laa.2011.05.004
    Data de publicació: 2011
    Article en revista
  • Characterizing (l, m)-walk-regular graphs  Accés obert

     Dalfo, C.; Fiol, M.; Garriga, E.
    Linear algebra and its applications
    Vol. 433, num. 11-12, p. 1821-1826
    DOI: 10.1016/j.laa.2010.06.042
    Data de publicació: 2010-12-30
    Article en revista
    Accés al text complet
  • Kirchhoff indexes of a network

     Bendito, E.; Carmona, A.; Encinas, A.; Gesto, J.; Mitjana, M.
    Linear algebra and its applications
    Vol. 432, num. 9, p. 2278-2292
    DOI: 10.1016/j.laa.2009.05.032
    Data de publicació: 2010-04-15
    Article en revista
  • A simple proof of the spectral excess theorem for distance-regular graphs

     Fiol, M.; Gago, S.; Garriga, E.
    Linear algebra and its applications
    Vol. 432, num. 9, p. 2418-2422
    DOI: 10.1016/j.laa.2009.07.030
    Data de publicació: 2010-04-15
    Article en revista
  • Generalized inverses of symmetric M-matrices

     Bendito, E.; Carmona, A.; Encinas, A.; Mitjana, M.
    Linear algebra and its applications
    Vol. 432, num. 9, p. 2438-2454
    DOI: 10.1016/j.laa.2009.11.008
    Data de publicació: 2010-04-15
    Article en revista
  • Characterizing (l,m)-walk-regular graphs

     Dalfo, C.; Fiol, M.; Garriga, E.
    Linear algebra and its applications
    Vol. 433, p. 1821-1826
    DOI: 10.1016/j.laa.2010.06.042
    Data de publicació: 2010
    Article en revista
  • Use of reduced forms in the disturbance decoupling problem

     Compta, Albert; Ferrer, J.; Peña, M.
    Linear algebra and its applications
    Vol. 430, num. 5-6, p. 1574-1589
    DOI: 10.1016/j.laa.2008.04.033
    Data de publicació: 2009-03
    Article en revista
  • Characterization of symmetric M-matrices as resistive inverses

     Bendito, E.; Carmona, A.; Encinas, A.; Gesto, J.
    Linear algebra and its applications
    Vol. 430, num. 4, p. 1336-1349
    DOI: 10.1016/j.laa.2008.10.027
    Data de publicació: 2009-02
    Article en revista
  • The spectra of Manhattan street networks

     Comellas, F.; Dalfo, C.; Fiol, M.; Mitjana, M.
    Linear algebra and its applications
    Vol. 429, num. 7, p. 1823-1839
    Data de publicació: 2008-10
    Article en revista
  • Dimension of orbits of linear time-invariant singular systems under restricted system equivalence

     Clotet, J.; Magret, M. D.
    Linear algebra and its applications
    Vol. 429, num. 5-6, p. 1102-1113
    Data de publicació: 2008-09
    Article en revista
  • On the spectra of hypertrees

     Barriere, E.; Comellas, F.; Dalfo, C.; Fiol, M.
    Linear algebra and its applications
    Vol. 428, num. 7, p. 1499-1510
    Data de publicació: 2008-04
    Article en revista
  • Spectral bounds for the betweenness of a graph

     Comellas, F.; Gago, S.
    Linear algebra and its applications
    Vol. 423, num. 1, p. 74-80
    Data de publicació: 2007-05
    Article en revista
  • The spectra of some families of digraphs

     Fiol, M.; Mitjana, M.
    Linear algebra and its applications
    Vol. 423, num. 1, p. 109-118
    DOI: 10.1016/j.laa.2006.11.018
    Data de publicació: 2007-05
    Article en revista
  • Structural stability of (C, A)-marked subspaces

     Compta, Albert; Peña, M.
    Linear algebra and its applications
    Vol. 421, num. 1, p. 45-52
    DOI: 10.1016/j.laa.2006.07.028
    Data de publicació: 2007-02
    Article en revista
  • Multipartite Moore digraphs

     Fiol, M.; Gimbert, J.; Miller, M.
    Linear algebra and its applications
    Vol. 419, num. 1, p. 234-250
    Data de publicació: 2006-11
    Article en revista
  • Some composition determinants

     Brunat, Josep M.; Krattenthaler, C.; Lascoux, A.; Montes, A.
    Linear algebra and its applications
    Vol. 416, num. 2-3, p. 355-364
    Data de publicació: 2006-07
    Article en revista
  • Rigid systems of second-order linear differential equations

     Garcia-Planas, M.I.; Magret, M. D.; Sergeichuk, V.; Zharko, N.
    Linear algebra and its applications
    Vol. 414, num. 2-3, p. 517-532
    DOI: 10.1016/j.laa.2005.10.037
    Data de publicació: 2006-04
    Article en revista
  • On high order linear systems: reachability and feedback invariants

     Carriegos, M.; Diez-Machío, H.; Garcia-Planas, M.I.
    Linear algebra and its applications
    Vol. 413, num. 2-3, p. 285-296
    DOI: 10.1016/j.laa.2005.10.016
    Data de publicació: 2006-03
    Article en revista
  • Simultaneous versal deformations of endomorphisms and invariant subspaces

     Compta, Albert; Helmke, U.; Peña, M.; Puerta, F.
    Linear algebra and its applications
    Vol. 413, num. 2-3, p. 303-318
    DOI: 10.1016/j.laa.2005.06.017
    Data de publicació: 2006-03
    Article en revista
  • Relationship between different equivalence relations in the space of standardizable systems

     Garcia-Planas, M.I.; Magret, M. D.; Tarragona, S.
    Linear algebra and its applications
    Vol. 413, num. 2-3, p. 274-284
    DOI: 10.1016/j.laa.2005.06.010
    Data de publicació: 2006-03
    Article en revista
  • On the parametrization of the controllability subspaces of a controllable pair

     Puerta, F.;
    Linear algebra and its applications
    Vol. 401, p. 429-444
    Data de publicació: 2005-05
    Article en revista